• Previous Article
    A new hybrid method for shape optimization with application to semiconductor equations
  • NACO Home
  • This Issue
  • Next Article
    Consensus stability analysis for stochastic multi-agent systems with multiplicative measurement noises and Markovian switching topologies
doi: 10.3934/naco.2021015
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Some representations of moore-penrose inverse for the sum of two operators and the extension of the fill-fishkind formula

University of Batna 2, Faculty of Mathematics and Computer Sciences, Department of Mathematics, Algeria

Received  May 2020 Revised  April 2021 Early access May 2021

In the setting of arbitrary Hilbert spaces, we give a representation of M-P inverse of the sum of linear operators $ A+B $ under suitable conditions. Based on the full-rank decomposition of an operator, we prove that the extension of the Fill-Fishkind formula for $ A $ and $ B $ with closed ranges, remains valid, keeping the same conditions of Fill-Fishkind formula for two matrices, also we obtain an analogous formula under the Fill-Fishkind conditions, beyond we derive some representations of M-P inverse of a 2-by-2 block operator with disjoint ranges.

Citation: Abdessalam Kara, Said Guedjiba. Some representations of moore-penrose inverse for the sum of two operators and the extension of the fill-fishkind formula. Numerical Algebra, Control and Optimization, doi: 10.3934/naco.2021015
References:
[1]

M. L. AriasG. Corach and A. Maestripieri, Range additivity, shorted operator and the Sherman- Morrison -Woodbury formula, Linear Algebra Appl., 467 (2015), 86-99.  doi: 10.1016/j.laa.2014.11.001.

[2]

A. Ben-Israel and T. N. E Greville, Generalized Inverses, Theory and Applications, 2nd ed Berlin Springer, New York, 2003.

[3]

S. L. Campbell and C. D Meyer, Generalized Inverses of Linear Transformations, Dover Publ., New York, 1979. doi: 10.1137/1.9780898719048.

[4]

S. R. Caradus, Generalized Inverses and Operator Theory, Queen's paper in pure and applied mathematics, Queen's University, Kingston, 1978.

[5]

R. E. Cline, Representations for the generalized inverse of sum of matrices, SIAM J. Numer. Anal., 2 (1965), 99-114.  doi: 10.1137/0702008.

[6]

F. Deutsch, The angle between subspaces of a Hilbert space, in Approximation Theory, Wavelets and Applications(ed. S. P. Singh), Kluwer Academic Publ., (1995), 107–130. doi: 10.1007/978-94-015-8577-4_7.

[7]

M. S. Djikić, Extensions of the Fill–Fishkind formula and the infimum – parallel sum relation, Linear and Multilinear Algebra, 64 (2016), 2335-2349.  doi: 10.1080/03081087.2016.1155532.

[8]

D. S. Djordjević and N. Č. Dinčić, Reverse order law for Moore-Penrose inverse, Journal Math. Anal. Appl., 361 (2010), 252-261.  doi: 10.1016/j.jmaa.2009.08.056.

[9]

D. S. Dordević and P. S. Stanimirović, General representations of pseudoinverses, Matematicki vesnik, 51 (1999), 69-76. 

[10]

J. A. Fill and D. E. Fishkind, The Moore–Penrose generalized inverse for sums of matrices, SIAM J. Matrix Anal. Appl., 21 (1999), 629-635.  doi: 10.1137/S0895479897329692.

[11]

J. Groß, On oblique projection, rank additivity and the Moore-Penrose inverse of the sum of two matrices, Linear and Multilinear Algebra, 46 (1999), 265-275.  doi: 10.1080/03081089908818620.

[12]

M. R. Hestenes, Relative hermitian matrices, Pacific Journal Math., 11 (1961), 225-245.  doi: 10.2140/pjm.1961.11.225.

[13]

S. Izumino, Product of operators with closed range and an extension of the revers order law, Tôhoku. Math. J., 34 (1982), 43–52. doi: 10.2748/tmj/1178229307.

show all references

References:
[1]

M. L. AriasG. Corach and A. Maestripieri, Range additivity, shorted operator and the Sherman- Morrison -Woodbury formula, Linear Algebra Appl., 467 (2015), 86-99.  doi: 10.1016/j.laa.2014.11.001.

[2]

A. Ben-Israel and T. N. E Greville, Generalized Inverses, Theory and Applications, 2nd ed Berlin Springer, New York, 2003.

[3]

S. L. Campbell and C. D Meyer, Generalized Inverses of Linear Transformations, Dover Publ., New York, 1979. doi: 10.1137/1.9780898719048.

[4]

S. R. Caradus, Generalized Inverses and Operator Theory, Queen's paper in pure and applied mathematics, Queen's University, Kingston, 1978.

[5]

R. E. Cline, Representations for the generalized inverse of sum of matrices, SIAM J. Numer. Anal., 2 (1965), 99-114.  doi: 10.1137/0702008.

[6]

F. Deutsch, The angle between subspaces of a Hilbert space, in Approximation Theory, Wavelets and Applications(ed. S. P. Singh), Kluwer Academic Publ., (1995), 107–130. doi: 10.1007/978-94-015-8577-4_7.

[7]

M. S. Djikić, Extensions of the Fill–Fishkind formula and the infimum – parallel sum relation, Linear and Multilinear Algebra, 64 (2016), 2335-2349.  doi: 10.1080/03081087.2016.1155532.

[8]

D. S. Djordjević and N. Č. Dinčić, Reverse order law for Moore-Penrose inverse, Journal Math. Anal. Appl., 361 (2010), 252-261.  doi: 10.1016/j.jmaa.2009.08.056.

[9]

D. S. Dordević and P. S. Stanimirović, General representations of pseudoinverses, Matematicki vesnik, 51 (1999), 69-76. 

[10]

J. A. Fill and D. E. Fishkind, The Moore–Penrose generalized inverse for sums of matrices, SIAM J. Matrix Anal. Appl., 21 (1999), 629-635.  doi: 10.1137/S0895479897329692.

[11]

J. Groß, On oblique projection, rank additivity and the Moore-Penrose inverse of the sum of two matrices, Linear and Multilinear Algebra, 46 (1999), 265-275.  doi: 10.1080/03081089908818620.

[12]

M. R. Hestenes, Relative hermitian matrices, Pacific Journal Math., 11 (1961), 225-245.  doi: 10.2140/pjm.1961.11.225.

[13]

S. Izumino, Product of operators with closed range and an extension of the revers order law, Tôhoku. Math. J., 34 (1982), 43–52. doi: 10.2748/tmj/1178229307.

[1]

Jean Louis Woukeng. $\sum $-convergence and reiterated homogenization of nonlinear parabolic operators. Communications on Pure and Applied Analysis, 2010, 9 (6) : 1753-1789. doi: 10.3934/cpaa.2010.9.1753

[2]

Giuseppe Di Fazio, Maria Stella Fanciullo, Pietro Zamboni. Harnack inequality for degenerate elliptic equations and sum operators. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2363-2376. doi: 10.3934/cpaa.2015.14.2363

[3]

V. Pata, Sergey Zelik. A result on the existence of global attractors for semigroups of closed operators. Communications on Pure and Applied Analysis, 2007, 6 (2) : 481-486. doi: 10.3934/cpaa.2007.6.481

[4]

Ricardo Weder, Dimitri Yafaev. Inverse scattering at a fixed energy for long-range potentials. Inverse Problems and Imaging, 2007, 1 (1) : 217-224. doi: 10.3934/ipi.2007.1.217

[5]

Yi-Hsuan Lin, Gen Nakamura, Roland Potthast, Haibing Wang. Duality between range and no-response tests and its application for inverse problems. Inverse Problems and Imaging, 2021, 15 (2) : 367-386. doi: 10.3934/ipi.2020072

[6]

Siamak RabieniaHaratbar. Inverse scattering and stability for the biharmonic operator. Inverse Problems and Imaging, 2021, 15 (2) : 271-283. doi: 10.3934/ipi.2020064

[7]

Antoine Hochart. An accretive operator approach to ergodic zero-sum stochastic games. Journal of Dynamics and Games, 2019, 6 (1) : 27-51. doi: 10.3934/jdg.2019003

[8]

Gary Froyland, Ognjen Stancevic. Escape rates and Perron-Frobenius operators: Open and closed dynamical systems. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 457-472. doi: 10.3934/dcdsb.2010.14.457

[9]

Sigve Hovda. Closed-form expression for the inverse of a class of tridiagonal matrices. Numerical Algebra, Control and Optimization, 2016, 6 (4) : 437-445. doi: 10.3934/naco.2016019

[10]

Jean Ginibre, Giorgio Velo. Modified wave operators without loss of regularity for some long range Hartree equations. II. Communications on Pure and Applied Analysis, 2015, 14 (4) : 1357-1376. doi: 10.3934/cpaa.2015.14.1357

[11]

Víctor Almeida, Jorge J. Betancor. Variation and oscillation for harmonic operators in the inverse Gaussian setting. Communications on Pure and Applied Analysis, 2022, 21 (2) : 419-470. doi: 10.3934/cpaa.2021183

[12]

Hengguang Li, Jeffrey S. Ovall. A posteriori eigenvalue error estimation for a Schrödinger operator with inverse square potential. Discrete and Continuous Dynamical Systems - B, 2015, 20 (5) : 1377-1391. doi: 10.3934/dcdsb.2015.20.1377

[13]

Pavel Krejčí, Giselle A. Monteiro. Inverse parameter-dependent Preisach operator in thermo-piezoelectricity modeling. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3051-3066. doi: 10.3934/dcdsb.2018299

[14]

Laurent Amour, Jérémy Faupin. Inverse spectral results in Sobolev spaces for the AKNS operator with partial informations on the potentials. Inverse Problems and Imaging, 2013, 7 (4) : 1115-1122. doi: 10.3934/ipi.2013.7.1115

[15]

Mohammed Al Horani, Angelo Favini, Hiroki Tanabe. Inverse problems for evolution equations with time dependent operator-coefficients. Discrete and Continuous Dynamical Systems - S, 2016, 9 (3) : 737-744. doi: 10.3934/dcdss.2016025

[16]

Chuan-Fu Yang, Natalia Pavlovna Bondarenko. A partial inverse problem for the Sturm-Liouville operator on the lasso-graph. Inverse Problems and Imaging, 2019, 13 (1) : 69-79. doi: 10.3934/ipi.2019004

[17]

Valter Pohjola. An inverse problem for the magnetic Schrödinger operator on a half space with partial data. Inverse Problems and Imaging, 2014, 8 (4) : 1169-1189. doi: 10.3934/ipi.2014.8.1169

[18]

Ru-Yu Lai. Global uniqueness for an inverse problem for the magnetic Schrödinger operator. Inverse Problems and Imaging, 2011, 5 (1) : 59-73. doi: 10.3934/ipi.2011.5.59

[19]

Teemu Tyni, Valery Serov. Inverse scattering problem for quasi-linear perturbation of the biharmonic operator on the line. Inverse Problems and Imaging, 2019, 13 (1) : 159-175. doi: 10.3934/ipi.2019009

[20]

Markus Harju, Jaakko Kultima, Valery Serov, Teemu Tyni. Two-dimensional inverse scattering for quasi-linear biharmonic operator. Inverse Problems and Imaging, 2021, 15 (5) : 1015-1033. doi: 10.3934/ipi.2021026

 Impact Factor: 

Metrics

  • PDF downloads (471)
  • HTML views (534)
  • Cited by (0)

Other articles
by authors

[Back to Top]